On the boundary behavior of the derivative of analytic functions

Åke Samuelsson

TBD mathscidoc:1701.332161

Arkiv for Matematik, 4, (2), 219-230, 1961.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 690 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{åke1961on,
  title={On the boundary behavior of the derivative of analytic functions},
  author={Åke Samuelsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425852895970},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={2},
  pages={219-230},
  year={1961},
}
Åke Samuelsson. On the boundary behavior of the derivative of analytic functions. 1961. Vol. 4. In Arkiv for Matematik. pp.219-230. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425852895970.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved